Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

10 year old with biliary atresia. Suffering from gastritis, constipation. Pain in the bowels and testicles. Any advice?

10 yo with Biliary Atresia . Spent two days in ER. Diagnose Gastritis with Constipation. Confuse.. and for now time and paitence .. he calm now. but ponder the combo diagonis. Xrays shows stool they said.. second day they utilized enema .. boy still had pain in bowels and testicle area with perinium pressure.. Frozen Pea Bag helped.. and 3 days.. watching his Bowel and seeing if Fiber is issue
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

The main issue is looking like constipation with your decrsiption.

But gastritis may be due to usage of any drugs or infection.

I advise you to give plenty of water and oral fluids.

Ask him to make a habit of going to toilet on every day and to sit for 5 to 10 minutes till he passes stools.

Increasing dietary fiber content in his food will aid in the passage of soft stools.

Dietary fiber is seen in vegetables, fruits , and leafy vegetables.

Inspite of these measures, if the stool is hard, oral stool softner like lactulose syrup can be given daily till he passes soft and loose stools.

Hope I have answered your query.

Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Deepak Kishore Kaltari's  Response
Dear Sir
Welcome to HCM
Greetings of the day.
It is possible to have both Gastritis and Constipation. It is diet related in majority of cases. When the bowel is loaded with stools, first aim will be evacuation of stools by Enema( equivalent to washing the rectum and colon). Once that is achieved later diet modifications along with plenty of oral fluids can be tried.
Take care
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor